# SDR FDEA201601170181

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 59,733 hours, 20,033 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: ALC705217
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, NR 2 LE OTBD FLANGE, INBD LOWER SIDE OF FLANGE IS CRACKED.  R & R ALC 7052-17 FLANGE IAW DWG ALC7052.
